# SDR P2EA2002M013

- Difficulty date: March 6, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- Aircraft time: 46,845 hours, 40,063 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Part serial: P22
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE ON CLIMBOUT.  AIRCRAFT LANDED AND RETURNED TO BLOCKS WITH NO INCIDENT.  REMOVED AND REPLACED PRESSURE CONTROLLER IAW MM 21-31-21.  OPERATIONAL CHECK NORMAL.
